# SDR SWAA2024042566145

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D OUTER SKIN HAS SMALL DISBOND. (MARKED)<[01] PANEL 191D OUTER SKIN SMALL DISBOND WAS REPAIRED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
